# SDR ASAA2019120513476

- Difficulty date: December 1, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 24,197 hours, 7,867 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008158
- Condition: Inoperative
- Location: Right
- Part time: 24,240 hours, 7,882 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R-FMC FAILED FOR A SHORT TIME (ABOUT 1 MIN). GOT VTK AND MAP FLAGS. BY THE TIME WE PULLED OUT THE CHECKLIST IT FIXED ITSELF. FL340 10.79 MACH. GROUNDED - YES. PERFORMED #2 FMC BITE. ETHERNET-2 WRAP FAILURE CODE ON NUMEROUS LEGS; HARDWARE FAILURE. AIRCRAFT CHECKED AND RELEASED PER MEL 34-36J. #2 FMC INOP. REF B737-900 FIM 34-61 TASK 837. REMOVED AND REPLACED RIGHT FMCS COMPUTER REFERENCE B737-900 AMM 34-61-02-00-801 AND AMM 34-61-02-400-801. ACCOMPLISHED FMC SOFTWARE LOAD PER AMM 34-61-00-470-806. FMC OPERATIONAL TEST PASS REFERENCE AMM 34-61-00-710-801. THIS CLEARS MEL 34-36J.
